SMITH & NEPHEW, INC. FF FLEX RVRS CRVD INSTR; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Back to Search Results |
| Catalog Number |
72205677 |
| Medical Device Problem Code |
Firing Problem (4011)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, during an acl reconstruction and meniscal repair, after deploying the first implant of two (2) fast-fix flex devices, the second implant also came out of both inserters.The procedure was resumed, after a non-significant delay, using an equivalent s+n back-up.No further complications were reported.
Additional Manufacturer Narrative
H11: internal complaint reference: (b)(4).H6: this complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known risks with the device itself or with its use that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
Additional Manufacturer Narrative
H11: corrected information on: b5.H3, h6: a device deficiency was not identified, and the root cause of the reported event could not be determined since the device was not returned for evaluation.An image evaluation was performed and found part of the device and the suture on its package and next to the identification label.The reported failure cannot be confirmed in the image.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.Please refer to the instructions for use for precautions and warnings related to the use of the device.Based on this investigation, the need for corrective action is not indicated.If any additional information related to this event is received in the future, this investigation will be reopened for evaluation.
Event or Problem Description
It was reported that, during an acl reconstruction and meniscal repair, after deploying the first implant of one (1) fast-fix flex device, the second implant also came out.The procedure was resumed, after a non-significant delay, using an equivalent s+n back-up.No further complications were reported.